# SDR HEED95356

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 7630607902103
- Condition: Defective
- Location: Engine
- Part time: 176 hours
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DETECTOR FAULTY. CAUSES INTERMITTENT FIRE LIGHT.  REPLACE UNIT
